# SDR SWAA2019032030855

- Difficulty date: March 18, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 33,326 hours, 20,055 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Angle
- Part number: 8085046
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LINER LOWER PAN ASSEMBLY AFT SUPPORT ANGLE CRACKED.  R&R ANGLE PER AMM.
